# SDR GTIA2023020636939

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,258 hours, 4,180 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES EVENT AT 11.000 FT SHUT DOW PACK1-PERFORMED TSM 05 -50-00-810-881-A FOUND SMELL COME FROM  PACK #1 LOCK PACK #1
